# SDR IPXA2019111148882

- Difficulty date: November 9, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 25,850 hours, 17,234 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Faulted
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR** AFTER STARTING BOTH ENGS , WITH 8100 LBS CENTER FUEL & BOTH CENTER PUMPS ON LEFT CENTER PUMPS ON LEFT CENTER PRESS LIGHT ON WITH EICAS MESSAGE OF LEFT CENTER FUEL PUMP. PLACED ON DEFERRAL M689043.REPLACED LH FUEL OVERRIDE PUMP PRESSURE SWITCH, OPS CK GOOD, LEAK CK GOOD. THIS CLEARS M689043.
